Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2021

Statistical structures on tangent bundles and Lie groupps

Esmaeil Peyghan, Davood Seifipour, Aydın Gezer

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS Cilt 50 · Sayı 4 · ss. 1140–1154 · 01.01.2021
DOI ile aç

Özet

Let TM be a tangent bundle over a Riemannian manifold M with a Riemannian metric g and TG be a tangent Lie group over a Lie group with a left-invariant metric g. The purpose of the paper is two folds. Firstly, we study statistical structures on the tangent bundle TM equipped with two Riemannian g-natural metrics and lift connections. Secondly, we define a left-invariant complete lift connection on the tangent Lie group TG equipped with metric ge introduced in [F. Asgari and H. R. Salimi Moghaddam, On the Riemannian geometry of tangent Lie groups, Rend. Circ. Mat. Palermo II. Series, 2018] and study statistical structures in this setting.

Anahtar kelimeler

Tangent bundle statistical structure metric &nbsp tangent Lie group lift connection G-NATURAL METRICS

Atıf için künye

Peyghan, E., Seifipour, D., & Gezer, A. (2021). Statistical structures on tangent bundles and Lie groupps. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, 50(4), 1140–1154. https://doi.org/10.15672/hujms.645070

BibTeX
@article{peyghan2021-73764,
  author = {Peyghan, Esmaeil and Seifipour, Davood and Gezer, Aydın},
  title = {Statistical structures on tangent bundles and Lie groupps},
  journal = {HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS},
  year = {2021},
  volume = {50},
  number = {4},
  pages = {1140--1154},
  issn = {2651-477X},
  doi = {10.15672/hujms.645070},
  url = {https://akademik.atauni.edu.tr/yayinlar/73764-statistical-structures-on-tangent-bundles-and-lie-groupps}
}